# SDR 2002UALA01466

- Difficulty date: September 17, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 29,339 hours, 10,793 cycles
- Engine: Iae V2527A5
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 216001
- Part serial: 4625
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 890 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD UNDER AMBER ALERT DUE TO LEFT BRAKE WOULD NOT COOL.  REPLACED NR 1 BRAKE ASSEMBLY.  NO PREVIOUS HISTORY OF HIGH TEMPS.  NO FURTHER DEFECTS ON SUBSEQUENT FLIGHTS.
